# SDR SWAA2021120950444

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 23,471 hours, 10,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY EXIT LIGHT INOP ; / [01] RE-LAMPED AFT EXTERIOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04
